# SDR UALA2013041802696

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 49,056 hours, 19,604 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulty
- Location: Interphone Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE IS INTERMITTENT AT LOCATION NOT SPECIFIED.  CREW COMMENTS:  CONTINUE NO METHOD TO COMMUNICATE IN FLT.  INTERPHONE SYSTEM WAS WORKING IN IAH ON CHECK.  REPLACED HANDSET, OP CHECK NORMAL.
